EconPapers    
Economics at your fingertips  
 

Synchronization for a Class of Fractional‐Order Hyperchaotic System and Its Application

Wen Tan, Feng Ling Jiang, Chuang Xia Huang and Lan Zhou

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: A new controller design method is proposed to synchronize the fractional‐order hyperchaotic system through the stability theory of fractional calculus; the synchronization between two identical fractional‐order Chen hyperchaotic systems is realized by designing only two suitable controllers in the response system. Furthermore, this control scheme can be used in secure communication via the technology of chaotic masking using the complex nonperiodic information as trial message, and the useful information can be recovered at the receiver. Numerical simulations coincide with the theoretical analysis.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/974639

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:974639

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:974639